Alert archive / California / Hazardous Seas Warnings in 2017

Hazardous Seas Warning 22, NWS Eureka, CA

August 25, 2017

NWS Eureka, CA issued this hazardous seas warning at Aug 25, 2017, 2:21 AM PDT. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 25, 2017, 2:21 AM PDT (09:21 UTC)
Expired
Aug 26, 2017, 2:11 AM PDT
In force
24 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

948 
WHUS76 KEKA 250921
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
221 AM PDT FRI AUG 25 2017

PZZ475-251730-
/O.CAN.KEKA.GL.W.0042.000000T0000Z-170825T1000Z/
/O.EXB.KEKA.SC.Y.0089.000000T0000Z-170827T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
221 AM PDT FRI AUG 25 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM PDT SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT UNTIL 5 PM PDT SATURDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* WINDS...N 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT. 

* WAVES/SEAS...N 7 TO 10 FEET AT AROUND 8 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-251730-
/O.UPG.KEKA.SC.Y.0089.000000T0000Z-170826T1700Z/
/O.NEW.KEKA.SE.W.0022.170825T0921Z-170826T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
221 AM PDT FRI AUG 25 2017

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 5 AM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING, WHICH IS IN EFFECT UNTIL 5 AM PDT SATURDAY. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

* WAVES/SEAS...N 10 FEET AT AROUND 9 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT,OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-455-251730-
/O.EXT.KEKA.SC.Y.0089.000000T0000Z-170826T1800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
221 AM PDT FRI AUG 25 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT SATURDAY...

* WINDS...N 5 TO 15 KT. 

* WAVES/SEAS...N 7 FEET AT AROUND 8 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE
OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
4 follow-up statements
073 
WHUS76 KEKA 251543
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
843 AM PDT FRI AUG 25 2017

PZZ470-252345-
/O.CON.KEKA.SE.W.0022.000000T0000Z-170826T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
843 AM PDT FRI AUG 25 2017

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT
SATURDAY...

* STEEP NORTHERLY WAVES AROUND 11 FEET THROUGH LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT,OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-455-252345-
/O.CON.KEKA.SC.Y.0089.000000T0000Z-170826T1800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
843 AM PDT FRI AUG 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
SATURDAY...

* WINDS...NORTHERLY GUSTS UP TO 30 KT AROUND CAPE MENDOCINO AND PT
  ST GEORGE THIS AFTERNOON AND EVENING. 

* STEEP NORTHERLY WAVES AROUND 7 FEET THROUGH SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE
OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ475-252345-
/O.CON.KEKA.SC.Y.0089.000000T0000Z-170827T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
843 AM PDT FRI AUG 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
SATURDAY...

* WINDS...N 15 TO 25 KT.

* WAVES/SEAS...N 8 TO 10 FEET AT AROUND 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
045 
WHUS76 KEKA 252028
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
128 PM PDT FRI AUG 25 2017

PZZ470-260500-
/O.CON.KEKA.SE.W.0022.000000T0000Z-170826T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
128 PM PDT FRI AUG 25 2017

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT
SATURDAY...

* STEEP NORTHERLY WAVES AROUND 10 FEET THROUGH LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT,OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-455-260500-
/O.CON.KEKA.SC.Y.0089.000000T0000Z-170826T1800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
128 PM PDT FRI AUG 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
SATURDAY...


* STEEP NORTHERLY WAVES AROUND 7 FEET THROUGH SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE
OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ475-260500-
/O.CON.KEKA.SC.Y.0089.000000T0000Z-170827T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
128 PM PDT FRI AUG 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
SATURDAY...

* WINDS...N 15 TO 25 KT TONIGHT.

* WAVES/SEAS...N 7 TO 9 FEET AROUND 8 SECONDS THROUGH SAT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
966 
WHUS76 KEKA 260405
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
905 PM PDT FRI AUG 25 2017

PZZ470-261200-
/O.CON.KEKA.SE.W.0022.000000T0000Z-170826T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
905 PM PDT FRI AUG 25 2017

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT
SATURDAY...

* STEEP NORTHERLY WAVES AROUND 10 FEET THROUGH LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT,OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-455-261215-
/O.CON.KEKA.SC.Y.0089.000000T0000Z-170826T1800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
905 PM PDT FRI AUG 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
SATURDAY...

* STEEP NORTHERLY WAVES AROUND 7 FEET THROUGH SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE
OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ475-261215-
/O.CON.KEKA.SC.Y.0089.000000T0000Z-170827T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
905 PM PDT FRI AUG 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
SATURDAY...

* WINDS...N 15 TO 25 KT TONIGHT.

* WAVES/SEAS...N 7 TO 9 FEET AROUND 8 SECONDS THROUGH SAT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
095 
WHUS76 KEKA 260911
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
211 AM PDT SAT AUG 26 2017

PZZ470-261715-
/O.CAN.KEKA.SE.W.0022.000000T0000Z-170826T1200Z/
/O.EXA.KEKA.SC.Y.0089.000000T0000Z-170827T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
211 AM PDT SAT AUG 26 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON...
...HAZARDOUS SEAS WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. THE
HAZARDOUS SEAS WARNING HAS BEEN CANCELLED. 

* WINDS...N 10 TO 20 KT WITH OCCASIONAL GUSTS TO 30 KT.

* WAVES/SEAS...N 7 TO 9 FEET AT AROUND 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-261715-
/O.CON.KEKA.SC.Y.0089.000000T0000Z-170826T1800Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
211 AM PDT SAT AUG 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING...

* STEEP NORTHERLY WAVES AROUND 7 FEET AT 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL
EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE
OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ475-261715-
/O.CON.KEKA.SC.Y.0089.000000T0000Z-170827T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
211 AM PDT SAT AUG 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

* WINDS...N 10 TO 20 KT WITH GUSTS NEAR 25 KT.

* WAVES/SEAS...N 7 TO 9 FEET AT AROUND 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Aug 24, 3:36 PM PDT, 10 hours 45 minutes earlier.

Area forecast discussion, Aug 24, 3:36 PM PDT, 10 hours 45 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
336 PM PDT Thu Aug 24 2017

.SYNOPSIS...Warmer weather is expected for the weekend as high
pressure builds over the area. Coastal low clouds and fog will
decrease the next couple of days as offshore flow develops.

&&

.DISCUSSION...An upper level ridge will build over the area
Friday through this weekend, resulting in significant warming and
drying across the interior. The slight cooling experienced today
will begin to reverse on Friday, then ramp up even more over the
weekend as upper level ridging and stronger adiabatic compression
develops. Interior valleys will once again top out around 100-105F
this weekend. The warming trend will last into Monday before
temperatures level or trend down slightly early to mid next week.
The heat risk will be moderate. Folks should take the necessary
precautions to avoid heat related issues. Drink plenty of water
and restrict strenuous activity to the cooler part of the day.

Coastal areas should see warming as well this weekend, primarily
north of Cape mendocino as an offshore flow develops. The marine
layer will likely compress and become shallower this weekend,
resulting in faster clearing. The inversion will also strengthen
which will inhibit vertical mixing. The stratus may linger near
the shoreline through the day on Saturday and Sunday, primarily
south of Cape Mendo as a southerly wind reversal develops. The
higher resolution models and BUFKIT profiles show a substantial
decrease in boundary layer humidities north of the Cape on the
other hand. Patchy low clouds and fog may still form early in
the mornings around Humboldt bay. Also, smoke from the wild fires
in western Siskiyou county and SW Oregon may result in another
round of smokey skies. So even if the north coast remains free
and clear of stratus, smoke layers aloft will once again spread
out over the coast.

Going into early to mid next week, the ridge aloft will hold
firm then start to shift eastward mid to late next week. The
models indicate a weak shortwave moving into the strong ridge
around Tue or Wed, however this is likely overdone. Thus, expect
inland temperatures to remain above normal while coastal areas
remain near normal under mostly diurnal stratus and fog.

&&

.AVIATION...The marine layer remained entrenched along the
coast overnight. IFR-LIFR prevailed and was enhanced by a weak
upper level trough. Therefore, drizzle was moderate and
widespread. EKA reported 0.02 inches at 11 am. Vis satellite
picture around noonday showed low cloud erosion, indicating
limited clearing over a few locales...especially at CEC.
Daytime heating was helping in the process. Patchy clearing was
reflected in the morning TAFs. Models do not really reflect
this...and as mentioned in the previous discussion, guidance
suggest that low clouds will hang around. The trough's weak
influence may keep conditions from initially being worst than
yesterday by early evening. The UKI valley/airport was inundated
by haze obstruction this morning with vis lowering into MVFR.
Otherwise, interior mountain and valleys areas will remain VFR.

&&

.MARINE...Marine conditions have been very slow to deteriorate
contrary to what model runs suggested a few days ago. Buoy
observations to the north were still reporting 4 to 5 foot waves
around 7 seconds and light to moderate winds as of this afternoon.
Conditions to the south, however, have increased with the Cape
Mendocino buoy reporting gusts above 20 kt and waves at 6 ft
around 6 seconds. That said, conditions aren't expected to be
quite as robust as previously thought, but isolated gale force
wind gusts will be possible through early Friday. The gale warning
will remain in effect for the southern outer waters but can be
considered a very low end warning with highest gusts approaching
35 kt. Despite conditions not quite reaching advisory levels the
past 30 hours, the other advisories will remain in effect as winds
should increase tonight. Waves will become steeper in response to
the winds and northwesterly wave systems will continue to impact
the waters the next few days. Conditions will settle again this
weekend as the ridge of high pressure offshore weakens and allows
winds to diminish. /KML

&&

.FIRE WEATHER...Primary concern going into this weekend will be
gusty northeasterly and easterly winds and poorer RH recoveries
for the mid and upper elevations of mainly zones 203 and 204. This
looks to be only moderate offshore flow event with winds peaking
only in the 10 to 20 mph range on the ridges. A thermal trough
will develop along the coast this weekend as the air aloft warms
in response to stronger adiabatic compression. Expect another
round of triple digit heat and very low daytime RH's across the
interior valleys. The warm air aloft will result in stronger and
lower nocturnal inversions. This coupled with light NE/drainage
winds will allow smoke from the fires in western Siskiyou county
to snake downstream into the Klamath/Trinity river valleys. The
trapped smoke may result in degraded air quality this weekend.
Current indications are for light to moderate mixing with decent
dispersion in the afternoon hours after the inversion breaks.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory until 10 PM PDT Friday for PZZ450-455.
Small Craft Advisory until 10 AM PDT Saturday for PZZ470.
Small Craft Advisory until 3 PM PDT this afternoon for PZZ475.
Gale Warning until 3 AM PDT Friday for PZZ475.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Aug 24, 5:05 AM PDT, 21 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
505 AM PDT Thu Aug 24 2017

CAZ101>113-251215-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Mendocino Coast-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-
505 AM PDT Thu Aug 24 2017

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 8:46 PM PDTFire Weather WatchEKA13 hr
Aug 25, 2:36 AM PDTRed Flag WarningEKA62 hr

Nearby

Hazardous Seas Warnings in California, 2017Every hazardous seas warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.